# SDR DL72K000936

- Difficulty date: May 8, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N529DA
- Make and model: Boeing 727232
- Aircraft serial: 21703
- Aircraft time: 58,016 hours, 44,495 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Fitting
- Part number: 65434399
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE HORIZONTAL STABILIZER REAR SPAR HINGE FITTING LUGS WERE FOUND WORN ON THE LT AND RT I/B LUG FACES.  THE LT I/B LUG FACE WAS SPOTFACED 0.010 AND THE RT I/B LUG FACE WAS SPOTFACED 0.015 TO REMOVE THE WEAR.  THE LT I/B LUG BORE WAS REAMED TO 2.2345 DIA AND THE RT I/B LUG BORE WAS REAMED TO 2.2455 TO REMOVE CORROSION.  ER/A 334373-14 REV A.
